# SDR DHL2007742058

- Difficulty date: December 9, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SPLICE PLATE AT LBL 65 HAS CRACK FROM SLOT RADIUS BS 680.  REMOVED CRACKED FLOORBEAM SPLICE PLATE IAW B-727 SRM 51-30-2 AND AEI DRAWING NR AE727-3-A004. FABRICATED NEW SPLICE PLATE FROM P/N 2024-T3 0.125 PO NR 9005802 APPROXIMATE DIMENSION 10.625" BY 6.75" BY 6.125" BY 4.8125" IAW AEI DRAWING NR AE727-1-042 REV E AND JC EL00670-001.  INSTALLED NEW SPLICE PLATE AT FLOORBEAM BS 680 LBL 65 IAW AEI DRAWING NR AE727-2-0004 AND SRM 51-30-2.
